# SDR AALA201802099008

- Difficulty date: February 6, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug MD 83
- Aircraft serial: 53632
- Aircraft time: 50,188 hours, 25,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD RIGHT GALLEY EMERGENCY LIGHTS BATTERY PACK AND CHARGER SUSPECTED OF BEING BAD.  MAINTENANCE REPLACED THE CHARGER IAW WDM 33-51-15, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
